# SDR QXEA200501178

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 18,823 hours, 26,607 cycles
- Engine: Pwa PW123D
- Engine time: 16,786 hours, 24,197 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: PCEAG0044
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 16,786 hours, 24,197 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SMOKE IN CABIN AFTER ENGINE START UP. ISOLATED TO NR 2 BLEED. MAINTENANCE REPLACED THE NR 2 ENGINE. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
